MathSciNet Relay Station
MathSciNet bibliographic data
MR6501 (3,314b) 56.0X
Ayres, W. L. A new proof of the cyclic connectivity theorem. Bull. Amer. Math. Soc. 48, (1942). 627–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement